# SDR G5S2003F00000

- Difficulty date: April 30, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-400
- Aircraft serial: 29254
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14124
- Part serial: GU158
- Condition: Inoperative
- Location: Upper Deck Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING AN OPERATIONAL CHECK OF THE INFLATABLE EVACUATION SYSTEM AT THE UPPER DECK DOOR RT, THE SLIDE WAS LIFED AND HAS BEEN FALLEN OUT OF THE DOOR FRAME.  SUDDENLY THE SLIDE STOPPED ROTATING AND STUCK.  AFTER WAITING SEVERAL SECONDS THE MECHANIC OPENED THE VELCRO TAPES, WHICH CONNECT THE ASPIRATORS WITH THE GIRT.  AFTER THIS THE SLIDE TURNED TO THE END POSITION AND INFALATED PROPERLY.  INVESTIGATION OF THE VIDEO RECORD HAS SHOWN THAT THE FORWARD RELEASE CABLE WAS TIGHT WHEN THE SLIDE STUCK.  THE LAST RELEASE PIN WAS LAYING BENEATH THE GIRT.  OPENING OF THE VELCRO TAPES INCREASED THE FORCE AND THE RELEASE CABLE GOT FREE.  AFTER THIS MANUAL RELEASE, THE SLIDE INFLATED PROPERLY.
